# SDR DALA2016022301312

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INBD SEAT TRACK CORRODED AT BS 488, RBL 22".  REMOVED CORROSION OF CABIN SEAT TRACK AT BS 488, RBL 22 IAW SRM 53-20-52, PG 103, FIG 101 AND 51-10-04;  FOUND TO BE WITH OUT LIMITS IAW SRM 53-20-52, FIG 101.  REPLACEMENT OF SEAT TRACK REF WORK CARD 4477156.
